# SDR SWAA2013100720792

- Difficulty date: September 29, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N279AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 25,633 hours, 11,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED BETWEEN BS 1024 & BS 1032 LBL 3.  R & R STRAP IAW SRM & DRAWING.
